# SDR DALA2023060804678

- Difficulty date: June 7, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 11,279 hours, 1,362 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 2R DOOR PIN DOES NOT LOCK. CORRECTIVE ACTION: DOOR 2R LOCK PIN OPS GOOD. (9735212)
